# SDR SWAA2022013184281

- Difficulty date: July 20, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 222DF IS DISBONDED ON FWD INBOARD END / REPAIRED FWD WET AREA FLOOR PANEL 222 DF AT FWD INBD CORNER IAW SRM 53-00-50-2R-1 PAR C-K (10 L (1) M (1) REV 62
